# SDR IPXA13M77393

- Difficulty date: February 13, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A7012501
- Condition: Cracked
- Location: Bs 1531 L24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LONGERON 24L CRACKED AND CORRODED AT BS 1531.  REPAIRED LONGERON IAW SRM 52-00-05, REPAIR 1, FIG 202.
